Research Repository

Majorisation inequalities for Stieltjes integrals

Barnett, Neil S and Cerone, Pietro and Dragomir, Sever S (2009) Majorisation inequalities for Stieltjes integrals. Applied Math Letters, 22 (3). pp. 416-421. ISSN 0893-9659

Full text for this resource is not available from the Research Repository.

Abstract

Inequalities of the majorisation type for convex functions and Stieltjes integrals are given. Applications for some particular convex functions of interest are also presented.

Item Type: Article
Uncontrolled Keywords: ResPubID17446. majorisation theory, majorisation type inequalities, Jensen's inequality, Stieltjes integral, convex functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 31 Aug 2011 06:17
Last Modified: 31 Aug 2011 06:17
URI: http://vuir.vu.edu.au/id/eprint/4136
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar